# SDR SWAA2022032176994

- Difficulty date: February 23, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ON BS 500D AT LEVEL STRINGER 19L FWD CARGO COMPARTMENT 2022-85619 / [01] REPLACED GUSSET ON BS 500D AT LEVEL STRINGER 19L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 Ï¿½TEM 9 AND DRAWING 143A7902 REV:-; SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
